Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: K | U
Number of items: 2.

K

Karabatsos, George, Walker, Stephen G. (2006) On the normalized maximum likelihood and Bayesian decision theory. Journal of Mathematical Psychology, 50 (6). pp. 517-520. ISSN 0022-2496. (doi:10.1016/j.jmp.2006.07.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

U

Usher, Marius, McClelland, James L. (1998) Information loss and mutual competition in perceptual choice. Journal of Mathematical Psychology, 42 (4). pp. 508-509. ISSN 0022-2496. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 23:03:24 2019 GMT.